# SDR AALA202201043210

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A300*
- Aircraft serial: 6828
- Aircraft time: 18,539 hours, 7,078 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 93074
- Condition: Fault Message
- Location: Zone 900 - Lav/G
- Part time: 649 hours, 285 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPURIOUS LAVATORY LEFT SMOKE ECAM MESSAGE, VERIFIED NO SMOKE, ECAM MESSAGE SELF CLEARED. ** SUPPLEMENTAL REPORT FOR AALA202112303210: REPLACED LEFT LAVATORY SMOKE DETECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-17-15. ** (CLOSED)
